Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 52, Issue 4 - Dec 2012
Volume 52, Issue 3 - Sep 2012
Volume 52, Issue 2 - Jun 2012
Volume 52, Issue 1 - Mar 2012
Selecting the target year
Lens Surgeries along the n-twisted Whitehead Link
Kadokami, Teruhisa ; Maruyama, Noriko ; Shimozawa, Masafumi ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 245~264
DOI : 10.5666/KMJ.2012.52.3.245
We determine lens surgeries (i.e. Dehn surgery yielding a lens space) along the n-twisted Whitehead link. To do so, we first give necessary conditions to yield a lens space from the Alexander polynomial of the link as: (1) n = 1 (i.e. the Whitehead link), and (2) one of surgery coefficients is 1, 2 or 3. Our interests are not only lens surgery itself but also how to apply the Alexander polynomial for this kind of problems.
A Characterization of M
Liu, Cuiping ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 265~269
DOI : 10.5666/KMJ.2012.52.3.265
In this paper, we prove the following theorem which gives a characterization of
-spaces by g-function.
Isotropic Submanifolds of Real Space Forms
Kim, Young-Ho ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 271~278
DOI : 10.5666/KMJ.2012.52.3.271
We study some functions defined on the unit tangent space, which are formed with the second fundamental form of submanifolds of a real space form. These give an exact expression of isotropy of submanifolds in a real space form and a relationship between intrinsic invariants and extrinsic ones.
On Absolute Almost Generalized Nörlund Summability of Orthogonal Series
Krasniqi, Xhevat Zahir ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 279~290
DOI : 10.5666/KMJ.2012.52.3.279
In this paper we present some results on absolute almost generalized N
rlund summability of orthogonal series. The most important corollaries of the main results also are deduced.
A New Hilbert-type Inequality with the Integral in Whole Plane
Xie, Zitian ; Zeng, Zheng ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 291~298
DOI : 10.5666/KMJ.2012.52.3.291
In this paper, by estimating the weight function, we give a new Hilbert-type inequality with the integral in whole plane. As its applications, we consider the equivalent and a particular result.
A New Approach to the Lebesgue-Radon-Nikodym Theorem. with respect to Weighted p-adic Invariant Integral on ℤ
Rim, Seog-Hoon ; Jeong, Joo-Hee ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 299~306
DOI : 10.5666/KMJ.2012.52.3.299
We will give a new proof of the Lebesgue-Radon-Nikodym theorem with respect to weighted p-adic q-measure on
, using Mahler expansion of continuous functions, studied by the authors in 2012. In the special case, q = 1, we can derive the same result as in Kim, 2012, Kim et al, 2011.
On Generalizations of the Hadamard Inequality for (α, m)-Convex Functions
Set, Erhan ; Sardari, Maryam ; Ozdemir, Muhamet Emin ; Rooin, Jamal ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 307~317
DOI : 10.5666/KMJ.2012.52.3.307
In this paper we establish several Hadamard-type integral inequalities for (
, m)-convex functions.
On (ω)compactness and (ω)paracompactness
Tiwari, Rupesh ; Bose, Manoj Kumar ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 319~325
DOI : 10.5666/KMJ.2012.52.3.319
The notions of (
)compactness and (
)paracompactness are studied in product (
)topology. The concept of countable (
)paracompactness is introduced and some results on this notion are obtained.
A New Time Stepping Method for Solving One Dimensional Burgers' Equations
Piao, Xiang Fan ; Kim, Sang-Dong ; Kim, Phil-Su ; Kim, Do-Hyung ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 327~346
DOI : 10.5666/KMJ.2012.52.3.327
In this paper, we present a simple explicit type numerical method for discretizations in time for solving one dimensional Burgers' equations. The proposed method does not need an iteration process that may be required in most implicit methods and have good convergence and efficiency in computational sense compared to other known numerical methods. For evidences, several numerical demonstrations are also provided.
Partial Fraction Expansions for Newton's and Halley's Iterations for Square Roots
Kouba, Omran ;
Kyungpook mathematical journal, volume 52, issue 3, 2012, Pages 347~357
DOI : 10.5666/KMJ.2012.52.3.347
When Newton's method, or Halley's method is used to approximate the pth root of 1-z, a sequence of rational functions is obtained. In this paper, a beautiful formula for these rational functions is proved in the square root case, using an interesting link to Chebyshev's polynomials. It allows the determination of the sign of the coefficients of the power series expansion of these rational functions. This answers positively the square root case of a proposed conjecture by Guo(2010).